MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 6.5IN; E-Z CLEAN BLADE MODIFIED 6.5 INCH

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 6.5IN; E-Z CLEAN BLADE MODIFIED 6.5 INCH
Model Number 0014M
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was reported that during surgery, the electrode 0014m together with medtronics force triverse (ft3000) started to spark and created a small flame.No fluid or anything else caught fire.It was reported there were no patient consequences.It's unknown whether the procedure was delayed or completed successfully, or if fragments were generated and easily removed without additional intervention.It's unknown whether other medical intervention was required.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/21/2020.Investigation summary: ten each of 0014m lot number 193351 were received for evaluation.The devices were new in sealed pouches.The actual device used during the event was not returned.The devices were found to be within specifications.The complaint is unconfirmed.

Brand Name
E-Z CLEAN BLADE MOD 6.5IN
Common Device Name
E-Z CLEAN BLADE MODIFIED 6.5 INCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key9476434
Report Number1721194-2019-00142
Device Sequence Number2927993
Product Code GEI
UDI-Device Identifier10614559100172
UDI-Public10614559100172
Combination Product (Y/N)N
PMA/510(K) Number
K081791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0014M
Device Catalogue Number0014M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2019
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date01/21/2020
Patient Sequence Number1